| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
08/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +12.0d) was explanted due to patient dissatisfaction.An iol of a different brand was implanted as replacement.Rxsight's first awareness of this event was on 11/21/2023.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The explanted lal was discarded by the site.No physical examination was possible.Manufacturer reference #: (b)(4).